Recently published journal publications - July (Expired)

The Department of Computer Science is pleased to announce the publication of the following journal papers:

  • L. Cai and B. Yang, Parameterized Complexity of Even/Odd Subgraph Problems, Journal of Discrete Algorithms, Vol. 9, No.3, pp. 231-240, 2011.

  • S. Bereg, M. Jiang, B. Yang and B. Zhu, On the Red/Blue Spanning Tree Problem, Theoretical Computer Science, Vol. 412, pp. 2459-2467, 2011.

    Dr. Boting Yang is a faculty member in our department.  Dr. Cai is with the Chinese University of Hong Kong; he hosted Dr. Yang during the latter's sabbatical stay in Hong Kong. Dr. Bereg is at the University of Texas at Dallas, Dr. Jiang is at Utah State University, and Dr. Zhu is at Montana State University.  In both cases, the authors were invited to submit journal papers based on presenting high-quality research at conferences.


  • Breaking News


    Recent News


    Do You Have News for the Department of Computer Science?

    • Please send a plain text version of your posting, which can include URL links, to deptsec@cs.uregina.ca
    RSS
    To Top of Page